Get your Health question answered in 3 easy steps

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Itchy red rashes appeared on penis tip. Applied candiderma ointment. Any effective medicine?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9724 Questions

default
Posted on Thu, 17 Jan 2013 in Penis Problems
Question: i am 38 years old since from last 10 days i have red rashes on tip of my penis and under four-skin,i have itching and little discharge.burning sensation during urination i have applied CANDIDERMA OINTMENT still the rashes have not gone plz help me.
doctor
Answered by Dr. P. T. Patil 8 hours later
Hello,

Thanks for your query.

Based on what you have described it appears that you may have genital mucocutaneous candidiasis. As this is more common amongst the persons with diabetes mellitus, please get your blood sugar levels done on empty stomach and 2 hours after lunch done to rule out the same.

Topical antifungal gels like Mecanazole can be applied over glans and beneath the foreskin after cleaning thoroughly. In addition I suggest you to consult a doctor nearby for careful examination. He/she can prescribe oral antifungal agents like fluconazole for better infection control.

Many a time focal fungal infection of the genitalia are associated with urinary tract infection. The burning sensation while passing urine is suggestive of the same. You could get your routine Urine test done when you visit your doctor's office. In the interim drink plenty of fluids and take cranberry juice twice a day.

I hope this answers your query. Please feel free to ask if you have any more questions, I shall be pleased to answer.

Regards
Dr.Patil

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication
Treatment/Therapy
Medical Procedures

Recent questions on Candidiasis

doctor1 MD

Last month it hurt when I peed, it wasn't a burning feeling, it just hurt when the pee would come out, it came to the point where I was scared to use the washroom because it hurt a lot even to wipe, then I had saw I had gotten a yeast infection, so I took care of and everything stopped, now yesterday I went to pee and I can feel it starting to hurt again, I was told this could be a urinary tract infection but I'm not sure what to do

doctor1 MD

I was diagnosed with HSV-1 in my genital area and since I was diagnosed I have had issues with constipation. Also, the lips of my vagina are pretty red as well and my groin area seems to be red as well. Doctor thought it may be a yeast infection. I have tried stool softeners and ansoul suppositories because of the constipation and hemmrhoids. I also tried nystatin for on the lips of my vagina too.
I'm still having some discomfort around the anus area and havent had a regular bowel movement for some time.

Im also taking daily treatment for the HSV-1. 400 mg of Acyclovir 1 time a day.
Someone, please help me feel back to "normal"

doctor1 MD

I have a question for you. I have enamel erosion and I get an urinary yeast infection. Sometimes, when I pee, my urine smells bad. Why is that? Is it because of my enamel erosion, the urinary yeast infection, or something I ate? I am 27 years old. I weigh about 128lbs. I am 5 feet tall.

doctor1 MD

My OB prescribed me with albothy suppository for 7 nights due to yeast infection and trich. I didnt remove the paper like residue because of I dont know if i should remove it or not. My last treatment is June 27, 2014. Because I am very irritated inside, I had just removed the paper-like residue from albothyl this morning and it came out with greenish discharge. My OB asked me to douche 3 days after treatment.

doctor1 MD

I had a left side stroke on the brain. Previously I had a TIA . It was two months later that I experienced the stroke . I was prescribed blood pressure pills, baby aspirin and cholesterol pills when I had the TIA.[ several hours in a U.S. hospital...

doctor1 MD

Hi I am a 36 year old overweight female. Recently I've had twitching on the tip of my tongue as well as burning mouth. I went to the doctor who said I had low vitamin d which I started taking. My tongue kept twitching and I freaked out after...

doctor1 MD

Worried about candidiasis I am 31 smoker, recently I was under extreme stress During this period I developed what looks like viral pharyngitis / sinusitis I do suffer with allergic sinusitis in the past Anyway during that period of sinusitis I...